Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Solomon Grigor'evich Mikhlin


Author: N. G. Kuznetsov
Translated by: S. V. Kislyakov
Original publication: Algebra i Analiz, tom 31 (2019), nomer 3.
Journal: St. Petersburg Math. J. 31 (2020), 395-399
DOI: https://doi.org/10.1090/spmj/1604
Published electronically: April 30, 2020
Full-text PDF


Additional Information

N. G. Kuznetsov
Affiliation: Laboratory for Mathematical Modelling of Wave Phenomena, Institute for Problems in Mechanical Engineering, Russian Academy of Sciences, V.O., Bol′shoy pr. 61, 199178 St. Petersburg, Russian Federation
Email: nikolay.g.kuznetsov@gmail.com

DOI: https://doi.org/10.1090/spmj/1604
Received by editor(s): August 20, 2018
Published electronically: April 30, 2020
Article copyright: © Copyright 2020 American Mathematical Society